Journal article icon

Journal article

On the reducibility of induced representations for classical p-adic groups and related affine Hecke algebras

Abstract:

Let π be an irreducible smooth complex representation of a general linear p-adic group and let σ be an irreducible complex supercuspidal representation of a classical p-adic group of a given type, so that π ⊗ σ is a representation of a standard Levi subgroup of a p-adic classical group of higher rank. We show that the reducibility of the representation of the appropriate p-adic classical group obtained by (normalized) parabolic induction from π ⊗ σ does not depend on σ, if σ is ”separated” fr...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1007/s11856-019-1857-7

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Oxford college:
Somerville College
Role:
Author
More from this funder
Name:
Engineering & Physical Sciences Research Council
Grant:
EP/N033922/1
Publisher:
Springer Verlag
Journal:
Israel Journal of Mathematics More from this journal
Volume:
231
Issue:
1
Pages:
379–417
Publication date:
2019-06-07
Acceptance date:
2018-08-15
DOI:
EISSN:
1565-8511
ISSN:
0021-2172
Pubs id:
pubs:907423
UUID:
uuid:1b08c027-74f3-4ab3-8050-3dd008fbfa12
Local pid:
pubs:907423
Source identifiers:
907423
Deposit date:
2018-08-15

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP